Header

UZH-Logo

Maintenance Infos

Hamilton Jacobi equations with obstacles


Robyr, R; De Lellis, C (2011). Hamilton Jacobi equations with obstacles. Archiv for Rational Mechanics and Analysis, 200(3):1051-1073.

Statistics

Citations

3 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2011
Deposited On:11 Aug 2011 13:03
Last Modified:05 Apr 2016 14:58
Publisher:Springer
ISSN:0003-9527
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/s00205-010-0382-y
Related URLs:http://www.math.uzh.ch/fileadmin/math/preprints/06_10.pdf
http://opac.nebis.ch/F/?local_base=EBI01&con_lng=GER&func=find-b&find_code=090&request=001876020

Download

Full text not available from this repository.
View at publisher

Author Collaborations